# SDR HALA2018012300005

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 58,787 hours, 10,875 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LOOP 1 ILLUMINATED ON THE STATUS PAGE.  ACCOMPLISHED FIM TASK 26-11-00, OPS CHECKED GOOD AND AMM 26-11-00.  ENGINE FIRE DETECTION SYSTEM TEST OPS CHECKED GOOD. RESET CARD M683 ENG RUN OK.
